Facial expressions and strong emotions can’t ruin botox.
I’m sorry to hear
about your bad news, but I hope it’s a minor consolation to tell you that you
haven’t affected the outcome of your BOTOX®. Yelling, crying, screaming or
other dynamic facial expressions won’t negatively impact your results. As long
as you avoided significantly rubbing the injection site, you should be just
fine. If anything, the increase in blood pressure that may have accompanied you
receiving bad news might contribute to a slight increase in swelling or
bruising around the injection site. In the unlikely event that this has
occurred, the inflammation should resolve within a few days.
Thank you for your question. Rest assured that your Botox was not affected by your crying and screaming. Hope all is well.
Facial movements following Botox injection
Thank you for the question. There should be no problems with the Botox injections you received due to your crying and screaming. Good luck.
Botox should not drift, shift, or stop working because of the emotional stress that you are in at the current moment.
Hope this helps,
Dr. Gus Diaz
Botox doesn't get worses if you are crying and screaming. It is a medicine and has its own independant effect.
I appreciate your question.
It is very unlikely that you ruined your botox from yelling and screaming. Most important post injection is to keep your head upright for 3 hours and don't bend over so your botox doesn't migrate. I encourage my patients to make normal Facial expressions after injection. If you are concerned, or something does not seem right to you, please do follow up with injecting MD.
The best way to assess and give true advice would be an in-person exam.
Please see a board-certified plastic surgeon that specializes in aesthetic and restorative plastic surgery.
best of luck!
It is highly unlikely that you ruined your Botox by yelling unless you bent down and allowed the Botox to droop. If you are concerned I would return to your treating physician within two weeks of the injections. Best, Dr. Green
Rubbing your fore head or around your eyes immediately after Botox injections may lead to problems. Simple animation however including crying, laughing, and frowning, should have no effect on the outcome of your Botox treatment. Remember, it may take up to five days to see the full effect of the Botox.
Many doctors have their restrictions after botox - essentially there are none. I do tell my patients to refrain from cardiovascular exercise for 90 minutes right after injection. You have done absolutely nothing to your botox treatment by crying. Hope you are feeling better.
Thank you for your question and so sorry for your bad news. It is very unlikely that you 'moved your Botox' from crying and yelling. I actually recommend that my patients animate the facial muscles treated after injection. However, there is a slight chance that you may have altered the placement if you rubbed the injection site. If you notice any problems, consult with your provider. Hope this helps and take care.
Dr. John Serrao